Jump to content

Photo

Accutane Side Effects Disappeared

accutane side effects dry skin clear skin acne

5 replies to this topic

#1 MrJohnDoe

MrJohnDoe

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 23-June 13

Posted 23 June 2013 - 01:00 PM

Hi, I've been taking 60mg of accutane for a little less than the last two months and within the last week my side effects have dissipated. With that being said my skin has also dramatically improved within the last week as well. Both of these coincide with me starting my second perscription package of accutane. So my question is, is this a normal part of the treatment, have I gotten lucky with side affects or is this some how signally that the medication isn't working?

 

Thanks in advanced for all your help, advice and answers.



#2 MrJohnDoe

MrJohnDoe

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 23-June 13

Posted 23 June 2013 - 01:55 PM

bump



#3 Tim714

Tim714

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Likes: 42
About Me
  • Gender:Male
  • Location:NY
  • Joined: 21-May 13

Achievements

     

Posted 23 June 2013 - 09:58 PM

I'm not sure, people's reaction to the drug can vary greatly but if your skin is improving then I'd assume that it's still working. Just enjoy the lack of side effects and clearer skin. Good luck.

#4 MrJohnDoe

MrJohnDoe

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 23-June 13

Posted 24 June 2013 - 02:49 AM

I'm not sure, people's reaction to the drug can vary greatly but if your skin is improving then I'd assume that it's still working. Just enjoy the lack of side effects and clearer skin. Good luck.

Thanks for the input!



#5 chaseap01

chaseap01

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 3
About Me
  • Joined: 26-December 07

Achievements

     

Posted 24 June 2013 - 01:09 PM

That is typical of any drug that has an initial reaction. Same thing happened to me. After a couple weeks all of the side effects vanished except for the dry skin. Good luck to you.



#6 MrJohnDoe

MrJohnDoe

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 23-June 13

Posted 25 June 2013 - 11:38 PM

That is typical of any drug that has an initial reaction. Same thing happened to me. After a couple weeks all of the side effects vanished except for the dry skin. Good luck to you.

Thanks for the reishurement. Even the dryness has dissappeared for me. I guess I should just be grateful!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users